# SDR WX0A2023020131718

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 54,130 hours, 37,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 009006
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 33-51-00-710-003-A, EPSU AND BAT AFT FIN (13WL) FAILED. / REMOVED AND REPLACED EPSU AND BATTERY ON AFT FIN (13WL) IAW AMM 33-51-38-400-001-A. PERFORMED BITE TEST AND OPERATIONAL TEST GOOD."
